MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRITANIUM REVISION ACETABULAR; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRITANIUM REVISION ACETABULAR; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number 509-02-54E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/01/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.The following devices were also listed in this report: acetabular dome hole plug; cat# 2060-0000-1; lot# mkka3r.Gap plate screws; cat# 2080-0015; lot# mkk44h.Gap plate screws; cat# 2080-0020; lot# mkeknh.Gap plate screws; cat# 2080-0020; lot# mkhh6j.Gap plate screws; cat# 2080-0025; lot# mka5rm.Gap plate screws; cat# 2080-0025; lot# mkjp14.Trident 0 deg insert 40mm; cat# 623-00-40e; lot# mkn951.V40 cocr lfit head 40mm/+0; cat# 6260-9-140; lot# mkjt8m.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Device evaluated by manufacturer? not returned.
 
Event or Problem Description
This pi is for the revision of the patient's hip in or after (b)(6) 2014 [removal of primary implants except rejuvenate modular stem and neck].Event as per form: in reporting a revision of the patient's hip on (b)(6) 2020, it was discovered that the patient's original shell, screws, dome hole plug, liner, and femoral head were revised to another femoral head and competitor acetabular components.Reason and date of the revision are unknown but based on the release date of the implanted femoral head, surgery would have taken place in or after (b)(6) 2014.Rep confirmed that no further information will be released by the hospital or surgeon.

Brand Name
TRITANIUM REVISION ACETABULAR
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key10975435
Report Number0002249697-2020-02603
Device Sequence Number19008471
Product Code JDI
UDI-Device Identifier07613327025149
UDI-Public07613327025149
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K143085
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2014
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2016
Device Model Number509-02-54E
Device Catalogue Number509-02-54E
Device Lot NumberMKE0J1
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/16/2020
Initial Report FDA Received Date12/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age77 YR